Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 182, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 20, 2014, 4:51 PM CDT for Cumberland County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:51 PM CDT (21:51 UTC)
- Expired
- Aug 20, 2014, 5:10 PM CDT
- In force
- 19 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cumberland County, KY
The radar
The Nashville radar (KOHX), 129 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3056 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
569
WUUS53 KLMK 202151
SVRLMK
KYC057-202220-
/O.NEW.KLMK.SV.W.0182.140820T2151Z-140820T2220Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM CDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 520 PM CDT
* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURKESVILLE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURKESVILLE...BAKERTON...ELLINGTON...CLAYWELL...BOW...TANBARK...
KETTLE...MODOC...GREEN GROVE...HEGIRA AND FROGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3684 8553 3694 8542 3693 8531 3690 8527
3690 8528 3688 8525 3686 8525 3685 8522
3673 8525 3663 8530
TIME...MOT...LOC 2152Z 314DEG 20KT 3684 8537
HAIL...<.75IN
WIND...60MPH
$$
RAS1 follow-up statement
310
WWUS53 KLMK 202210
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT WED AUG 20 2014
KYC057-202220-
/O.CAN.KLMK.SV.W.0182.000000T0000Z-140820T2220Z/
CUMBERLAND KY-
510 PM CDT WED AUG 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3684 8553 3694 8542 3693 8531 3690 8527
3690 8528 3688 8525 3686 8525 3685 8522
3673 8525 3663 8530
TIME...MOT...LOC 2210Z 314DEG 20KT 3677 8528
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:34 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 20, 3:34 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 434 PM EDT Wed Aug 20 2014 ...Forecast Update... Issued at 430 PM EDT Wed Aug 20 2014 Complex over southern Indiana along with another over central TN both are taking advantage of an unstable atmosphere across the region to force scattered thunderstorms to develop. Given the instability from SPC mesoanalysis, 4000 J/kg, as well as potential for wet microbursts across parts of our region, went with Severe Thunderstorm Watch box south of I-64 and roughly along and east of I-65. .SHORT TERM (Now through Thursday Night)... Issued at 300 PM EDT Wed Aug 20 2014 Temperatures in the mid 80s to around 90 with dewpoints in the low-mid 70s is making for an uncomfortable afternoon, with a few storms starting to pop up. Deck of high clouds streaming in from the northwest has helped to hold off significant development across most of our region to this point. Have a thunderstorm complex developing in the unstable airmass over north central TN, and this complex may force some new storms to develop along an outflow boundary in southern KY. A few storms also are forming along the corridor from Hancock county to Casey county in KY, with even more storms east of the complex over south central IN. Best instability and moisture still resides over southern KY, so will keep most focus for severe weather down there the next few hours, with a secondary focus over our southeastern counties. For this evening, should continue to see scattered development away from these focus areas, with the northeast forecast area having the best chance to continue with storms after midnight. This region will continue to be the focus for development the next few periods, as a ridge aloft should help dry out our southwest forecast area Thursday and Thursday night. That ridge will provide hotter temperatures in our southwest as well, with highs Thursday likely reaching the mid 90s. Heat indices could top out around 100. Given potential for some cloud cover have not gone into the next category, 100-105, for heat indices there. Think we can hold off on our more prolonged period of near heat advisory criteria until Friday, read on in the discussion below. .LONG TERM (Friday through Wednesday)... Issued at 306 PM EDT Wed Aug 20 2014 Friday - Monday... ...Heat, Humidity, and Generally Unsettled Weather This Weekend... An upper ridge will be in place through this weekend and into next week, keeping hot and muggy conditions in place. Upper ridge looks "dirty" with very little in the way of a subsidence inversion normally seen with this type of environment. Therefore, can't do away with storm chances each afternoon and evening. Models are generally all over the place with expected precipitation fields each day, despite the fairly good agreement in the overall pattern. Therefore will just keep isolated to scattered thunderstorms in the forecast pretty much every day and evening. As far as temperatures go, highs look to top out in the low and mid 90s each day Friday through Monday as a core of H85 temps between 20 to 23C settle over the area. Some spots could touch the upper 90s in our western Kentucky counties. Heat indices will be a bit of a concern during this time period as the hot temperatures will combine with dew points in the low and even mid 70s. Highest heat indices each afternoon could top out in the 100-105 range, so forecast needs to be monitored for a potential Heat Advisory due to a prolonged period of days where heat indices approach criteria (105F). This advisory would come with a later forecast issuance. One factor that could limit temperatures and associated heat indices could be the afternoon/evening convection. Tuesday - Wednesday... Confidence lowers for the Tuesday/Wednesday time frame as some degree of troughing over the western CONUS tries push the upper ridge axis east. Should this scenario play out, it would bring better chances for storms to our western CWA, along with temperatures not as hot. As a result, will go with highs around 90. && .AVIATION (18Z TAF Update)... Issued at 125 PM EDT Wed Aug 20 2014 Confidence in convective forecast this period is low, as cirrus shield from storms to our northwest quickly moves into the region. Have some cumulus developing over the central forecast area this hour, and SPC mesoanalysis indicates plenty of instability across the region. However, the cirrus canopy should provide some subsidence to inhibit convection. There is still a possibility that the storms to our northwest can remain organized enough to bring those storms to the terminals later this afternoon. Thus have gone with vicinity storms over a larger period of time and will update as the afternoon progresses. May even get into another round of precip later tonight, as additional disturbances move in from the northwest, but a lot will depend on what happens this afternoon. Fog forecast for Thursday morning will depend on that as well. Given very high dewpoints across BWG this hour, have enough confidence to go with a period of MVFR conditions, as in current guidance. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........RJS Short Term.....RJS Long Term......BJS Aviation.......RJS
Hazardous weather outlook, Aug 20, 2:31 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT WED AUG 20 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 331 PM EDT WED AUG 20 2014 /231 PM CDT WED AUG 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE REGION WILL KICK OFF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE WILL RESULT IN TORRENTIAL RAINFALL OCCURRING WITH ANY STORM. THIS MAY RESULT IN LOCALIZED FLOODING IN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EVENING STORMS ARE POSSIBLE THURSDAY THROUGH MONDAY WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE DOME OF HIGH PRESSURE MOVES IN FROM THE SOUTHWEST. STORMS ON THURSDAY COULD BECOME STRONG TO SEVERE ACROSS THE BLUEGRASS REGION OF CENTRAL KENTUCKY...WITH DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL POSSIBLE. SUMMER HEAT WILL ARRIVE THIS WEEKEND. EXPECT HIGH TEMPERATURES SOLIDLY IN THE 90S OVER THE AREA STARTING FRIDAY AND LASTING THROUGH THE BEGINNING OF NEXT WEEK. HOT TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN HEAT INDICES PEAKING IN THE 100 TO 105 RANGE EACH AFTERNOON AND EVENING THROUGH AT LEAST MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING TODAY AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/BJS
In the hours before
Special weather statement, Aug 20, 4:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT WED AUG 20 2014
KYZ056-057-067-202150-
GARRARD KY-LINCOLN KY-MADISON KY-
518 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LANCASTER TO 5 MILES NORTHWEST OF BRODHEAD...AND MOVING SOUTHEAST AT
30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LANCASTER...
MANSE AND LOWELL...
CARTERSVILLE AND ROUND HILL...
DUNCANON AND CALEAST...
PEYTONTOWN AND WHITES...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8413 3755 8417 3752 8420 3751 8427
3753 8434 3747 8438 3748 8444 3733 8450
3735 8455 3735 8460 3776 8462 3775 8458
3773 8458 3774 8456 3766 8414
TIME...MOT...LOC 2118Z 296DEG 25KT 3771 8450 3744 8448
RASSpecial weather statement, Aug 20, 4:21 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM CDT WED AUG 20 2014
KYZ070>073-202205-
ALLEN KY-LOGAN KY-SIMPSON KY-WARREN KY-
421 PM CDT WED AUG 20 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
THREE SPRINGS TO 10 MILES NORTHEAST OF RUSSELLVILLE...AND MOVING
SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
THREE SPRINGS...
SCOTTSVILLE...
MEMPHIS JUNCTION...
CRESTMOOR...
GAINESVILLE AND HALFWAY...
TURNERTOWN AND TRAMMEL...
TEMPERANCE AND POPE...
MAYNARD AND RED HILL...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8663 3705 8686 3700 8669 3702 8666
3691 8615 3682 8606 3681 8607 3678 8603
3677 8605 3676 8601 3672 8598 3665 8595
3663 8597
TIME...MOT...LOC 2121Z 313DEG 24KT 3683 8630 3689 8670
RASLocal storm report, Aug 20, 4:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST LEXINGTON 38.04N 84.46W
08/20/2014 M59 MPH FAYETTE KY ASOS
AT AIRPORT
&&
EVENT NUMBER LMK1400771
CMCLocal storm report, Aug 20, 4:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 4 SSE LEXINGTON 37.99N 84.57W
08/20/2014 FAYETTE KY PUBLIC
DAMAGE TO BRICK HOME AND TREES DOWN AT CROMWELL WAY.
&&
EVENT NUMBER LMK1400772
CMCSpecial weather statement, Aug 20, 4:50 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM CDT WED AUG 20 2014
KYZ074-075-202235-
BARREN KY-MONROE KY-
450 PM CDT WED AUG 20 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF GLASGOW...AND MOVING SOUTHEAST
AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
FOUNTAIN RUN...
LAMB...
JEFFREY AND MOUNT HERMON...
MUD LICK AND GUM TREE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3662 8596 3663 8597 3666 8595 3674 8598
3676 8600 3677 8605 3679 8604 3681 8605
3681 8607 3683 8605 3686 8608 3694 8588
3669 8550 3662 8544 3661 8560
TIME...MOT...LOC 2150Z 302DEG 16KT 3681 8594
RASLocal storm report, Aug 20, 4:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FLOOD BOWLING GREEN 36.97N 86.44W
08/20/2014 WARREN KY BROADCAST MEDIA
PONDING WATER IN WKU CAMPUS PARKING LOTS...11TH AND
CENTER...11TH AND COLLEGE...FAIRVIEW PLAZA. DITCHES FULL
ALONG SCOTTSVILLE ROAD.
&&
EVENT NUMBER LMK1400773
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:43 PM CDT | Special Weather Statement | LMK | Hancock | 32 min |
| Aug 19, 9:28 PM CDT | Special Weather Statement | LMK | Grayson | 27 min |
| Aug 19, 9:57 PM CDT | Special Weather Statement | LMK | Breckinridge, Grayson | 28 min |
| Aug 19, 10:19 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 31 min |
| Aug 19, 10:53 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Aug 19, 11:01 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 29 min |
| Aug 19, 11:18 PM CDT | Special Weather Statement | LMK | Green | 42 min |
| Aug 19, 11:40 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| Aug 19, 11:44 PM CDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Aug 20, 12:10 AM CDT | Special Weather Statement | LMK | Owen | 30 min |
| Aug 20, 12:22 AM CDT | Special Weather Statement | LMK | Trimble | 28 min |
| Aug 20, 12:29 AM CDT | Special Weather Statement | LMK | Scott | 46 min |
| Aug 20, 12:55 AM CDT | Special Weather Statement | LMK | Clark, Fayette | 45 min |
| Aug 20, 12:58 AM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 47 min |
| Aug 20, 1:58 AM CDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Aug 20, 2:32 PM CDT | Special Weather Statement | LMK | Shelby | 33 min |
| Aug 20, 2:40 PM CDT | Special Weather Statement | LMK | Meade | 45 min |
| Aug 20, 2:42 PM CDT | Special Weather Statement | LMK | Breckinridge | 43 min |
| Aug 20, 2:43 PM CDT | Special Weather Statement | LMK | Henry | 32 min |
| Aug 20, 2:45 PM CDT | Special Weather Statement | LMK | Nelson | 30 min |
| Aug 20, 3:07 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 43 min |
| Aug 20, 3:21 PM CDT | Special Weather Statement | LMK | Casey | 44 min |
| Aug 20, 3:29 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Aug 20, 3:30 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 45 min |
| Aug 20, 3:34 PM CDT | Special Weather Statement | LMK | Marion | 31 min |
| Aug 20, 3:38 PM CDT | Special Weather Statement | LMK | Warren | 32 min |
| Aug 20, 3:40 PM CDT | Special Weather Statement | LMK | Logan | 30 min |
| Aug 20, 3:46 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln | 29 min |
| Aug 20, 3:48 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 32 min |
| Aug 20, 4:07 PM CDT | Special Weather Statement | LMK | Barren | 28 min |
| Aug 20, 4:18 PM CDT | Special Weather Statement | LMK | Garrard | 32 min |
| Aug 20, 4:21 PM CDT | Special Weather Statement | LMK | Allen, Simpson | 44 min |
| Aug 20, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 20 min |
| Aug 20, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 28 min |
| Aug 20, 4:48 PM CDT | Areal Flood Advisory | LMK | Warren | 117 min |
| Aug 20, 4:50 PM CDT | Special Weather Statement | LMK | Monroe | 45 min |
| Aug 20, 4:59 PM CDT | Special Weather Statement | LMK | Russell | 31 min |
| Aug 20, 5:02 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 18 min |
| Aug 20, 5:16 PM CDT | Special Weather Statement | LMK | Cumberland | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.